# SDR AALA201812199007

- Difficulty date: November 14, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 59,590 hours, 22,387 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION FOUND ON THE RIGHT ELEVATOR  HONEYCOMB CORE STRUCTURE UPPER SKIN PANEL.   20.5 INCHES INBOARD FROM RIB 4 AND 12 INCHES FROM LEADING EDGE.  REPAIRED THE RT ELEVATOR IAW SRM 55-21-11-300-005
